Alert archive / Illinois / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 105, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Aug 16, 2012, 4:29 PM CDT for 5 counties in Illinois. It was in force for 61 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 16, 2012, 4:29 PM CDT (21:29 UTC)
- Expired
- Aug 16, 2012, 5:30 PM CDT
- In force
- 61 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Clay County, IL, Crawford County, IL, Jasper County, IL, Lawrence County, IL, Richland County, IL
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 16, 4:30 PM CDT | TSTM WND DMG | 1 Nw Oskaloosa, IL | TREE DOWN IN RURAL SECTION OF CLAY COUNTY, APPROX. 1.5NW OF OSKALOOSA ALONG THE CLAY AND MARION COUNTY LINE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 16, 1:05 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
| Aug 16, 3:27 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 9.5 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 817 J/kg
- Mixed-layer CIN
- -262 J/kg
- Mixed-layer LCL
- 1559 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
239
WUUS53 KILX 162129
SVRILX
ILC025-033-079-101-159-162230-
/O.NEW.KILX.SV.W.0105.120816T2129Z-120816T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
429 PM CDT THU AUG 16 2012
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CLAY COUNTY IN SOUTH CENTRAL ILLINOIS...
CRAWFORD COUNTY IN EAST CENTRAL ILLINOIS...
SOUTHEASTERN JASPER COUNTY IN SOUTHEAST ILLINOIS...
LAWRENCE COUNTY IN SOUTHEAST ILLINOIS...
RICHLAND COUNTY IN SOUTHEAST ILLINOIS...
* UNTIL 530 PM CDT.
* AT 424 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 6 MILES SOUTH OF MARTINSVILLE
TO 7 MILES SOUTHEAST OF WATSON TO 6 MILES EAST OF PATOKA...AND
MOVING EAST AT 50 MPH.
* LOCATIONS IMPACTED INCLUDE...
FLORA...ROBINSON...OLNEY...LAWRENCEVILLE...IOLA...ANNAPOLIS...BIBLE
GROVE...WILLOW HILL...EATON...XENIA...OBLONG...LOUISVILLE...
INGAHAM...HUTSONVILLE...STE. MARIE...WEST LIBERTY...SAILOR
SPRINGS...DUNDAS...HARDINVILLE AND NEW HEBRON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3859 8816 3861 8871 3891 8870 3891 8836
3887 8807 3918 8801 3917 8766 3909 8762
3906 8757 3899 8756 3896 8751 3886 8754
3879 8749 3874 8749 3868 8753 3866 8760
3859 8761 3856 8766 3856 8815
TIME...MOT...LOC 2129Z 276DEG 42KT 3924 8777 3896 8839
3877 8891
WIND...HAIL 60MPH 1.00IN
$$
GOETSCH2 follow-up statements
649
WWUS53 KILX 162203
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
503 PM CDT THU AUG 16 2012
ILC025-033-079-101-159-162230-
/O.CON.KILX.SV.W.0105.000000T0000Z-120816T2230Z/
JASPER IL-LAWRENCE IL-RICHLAND IL-CLAY IL-CRAWFORD IL-
503 PM CDT THU AUG 16 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
CRAWFORD...SOUTHERN CLAY...RICHLAND...LAWRENCE AND SOUTHEASTERN
JASPER COUNTIES UNTIL 530 PM CDT...
AT 500 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM PALESTINE TO 5 MILES EAST OF STE.
MARIE TO XENIA...MOVING EAST AT 50 MPH.
LOCATIONS IMPACTED INCLUDE...
OLNEY...LAWRENCEVILLE...DUNDAS...HARDINVILLE...NEW HEBRON...
PALESTINE...CLAY CITY...NOBLE...CHAUNCEY...FLAT ROCK...SCHNELL...
CLAREMONT...BIRDS...CALHOUN...SUMNER...RUSSELLVILLE...
PARKERSBURG...BRIDGEPORT...ST. FRANCISVILLE AND CRAWFORD COUNTY
AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3859 8816 3861 8871 3875 8846 3887 8807
3902 8782 3909 8762 3906 8757 3899 8756
3896 8751 3886 8754 3879 8749 3874 8749
3868 8753 3866 8760 3859 8761 3856 8766
3856 8815
TIME...MOT...LOC 2203Z 276DEG 42KT 3906 8756 3892 8789
3863 8859
WIND...HAIL 60MPH 1.00IN
$$
GOETSCH041
WWUS53 KILX 162228
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
528 PM CDT THU AUG 16 2012
ILC025-033-079-101-159-162238-
/O.EXP.KILX.SV.W.0105.000000T0000Z-120816T2230Z/
JASPER IL-LAWRENCE IL-RICHLAND IL-CLAY IL-CRAWFORD IL-
528 PM CDT THU AUG 16 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CRAWFORD...SOUTHERN
CLAY...RICHLAND...LAWRENCE AND SOUTHEASTERN JASPER COUNTIES WILL
EXPIRE AT 530 PM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND MOVED
OUT OF THE WARNED AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 11 PM.
LAT...LON 3859 8816 3861 8871 3875 8846 3887 8807
3902 8782 3909 8762 3906 8757 3899 8756
3896 8751 3886 8754 3879 8749 3874 8749
3868 8753 3866 8760 3859 8761 3856 8766
3856 8815
TIME...MOT...LOC 2228Z 276DEG 42KT 3903 8719 3889 8752
3860 8822
$$
GOETSCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 16, 2:58 PM CDT, 1 hour 31 minutes earlier.
Area forecast discussion, Aug 16, 2:58 PM CDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 258 PM CDT THU AUG 16 2012 .DISCUSSION... ISSUED 257 PM CDT THU AUG 16 2012 CONVECTION CONTINUES TO FILL IN ACROSS CENTRAL ILLINOIS THIS AFTERNOON...ASSOCIATED WITH OUTFLOW BOUNDARIES FROM THE MORNING ACTIVITY. BULK OF ACTIVITY NOW ALONG AND EAST OF I-55. THIS IS PRECEDING THE COLD FRONT WHICH IS ROUGHLY EXTENDING FROM ROCKFORD TO EASTERN MISSOURI. MESOSCALE MODELS SHOWING THE FRONT SHOULD BE THROUGH THE CWA BY ABOUT 7-8 PM. WILL FOCUS THE HIGHEST POPS BEFORE MIDNIGHT ACROSS THE SOUTHEAST HALF OF THE CWA. ACROSS THE NORTHWEST...WILL SEE SOME LINGERING SHOWERS THE REMAINDER OF THE AFTERNOON...BUT WILL GO DRY THERE THIS EVENING. OTHERWISE...QUIET WEATHER EXPECTED THE NEXT SEVERAL DAYS. LARGE UPPER TROUGH OVER THE EASTERN HALF OF THE NATION WILL CONTINUE TO DIG ACROSS THE AREA INTO EARLY NEXT WEEK...DUE TO AN UPPER LOW REMAINING NEARLY STATIONARY OVER HUDSON BAY CANADA. THIS WILL RESULT IN BELOW NORMAL TEMPERATURES FOR THE NEXT FEW DAYS...COOLEST ON FRIDAY NIGHT WITH WIDESPREAD LOWS IN THE UPPER 40S OVER MUCH OF THE CWA. AS NEXT WEEK PROGRESSES...MODELS BEGIN TO DIVERGE IN THE AMOUNT OF BREAKDOWN OF THE RIDGING ACROSS THE WESTERN U.S. HOWEVER...BOTH THE ECMWF/GFS SUGGEST SOME SORT OF SHORTWAVE MOVING ACROSS THE MIDDLE OF THE NATION BY MIDWEEK. HAVE LIMITED ANY POPS IN THE LONGER RANGE TO THE NORTHERN CWA ON THURSDAY...CLOSER TO THE MAIN ENERGY OVER THE GREAT LAKES. GEELHART && .AVIATION... ISSUED 1233 PM CDT THU AUG 16 2012 MAIN CONCERN FOR THIS TAF PERIOD WILL BE PINNING DOWN CONVECTION TIMING/ENDING. A COLD FRONT CURRENTLY JUST TO THE WEST OF THE TERMINALS WILL SLOWLY PROGRESS EASTWARD THIS AFTERNOON. RADAR TRENDS SHOWING SHOWERS AND THUNDERSTORMS AHEAD OF THIS FRONT. QUESTION LIES IN IF THERE WILL BE ADDITIONAL DEVELOPMENT LATER THIS AFTERNOON. HAVE KEPT VCTS IN THE TAF FOR NOW AT ALL SITES UNTIL FRONTAL PASSAGE. TIMING LOOKS TO BE AROUND 19Z AT PIA...AND THEN THROUGH CMI AROUND 23Z. SOME MODELS HINT THAT SOME FOG WILL DEVELOP OVERNIGHT GIVEN THE MOISTURE FROM THIS PRECIPITATION...HOWEVER WILL LEAVE OUT FOR NOW AND MONITOR LATER GUIDANCE. WINDS WILL BE TRICKY GIVEN BOUNDARIES FROM ONGOING CONVECTION. HAVE STUCK WITH WINDS GENERALLY BEGINNING MORE SOUTHERLY...AND THEN SWITCHING TO NORTHWESTERLY AFTER PASSAGE. SPEEDS WILL BE AROUND 12 KTS OR LESS. ECT/GOETSCH && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Aug 16, 3:10 PM CDT, 1 hour 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 310 PM CDT THU AUG 16 2012 ILZ027>031-036-037-040-041-171100- FULTON-KNOX-MARSHALL-MASON-PEORIA-SCHUYLER-STARK-TAZEWELL- WOODFORD- 310 PM CDT THU AUG 16 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT NO HAZAROUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ038-042>057-061-171100- CASS-CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON- MCLEAN-MENARD-MORGAN-MOULTRIE-PIATT-SANGAMON-SCOTT-SHELBY- VERMILION- 310 PM CDT THU AUG 16 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS WILL CONTINUE THROUGH ABOUT SUNSET... PRIMARILY FROM ABOUT I-55 EAST TO THE INDIANA BORDER...AS A COLD FRONT PUSHES THROUGH THE AREA. SOME OF THE STORMS WILL BE SEVERE. DAMAGING WIND GUSTS IN EXCESS OF 60 MPH...AND LARGE HAIL GREATER THAN QUARTER SIZED...WILL BE THE PRIMARY THREATS. THE STORMS WILL ALSO PRODUCE INTENSE CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THROUGH SUNSET...FROM ABOUT THE I-55 CORRIDOR EAST TO THE INDIANA BORDER. ILZ062-063-066>068-071>073-171100- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 310 PM CDT THU AUG 16 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS WILL MOVE ACROSS THE AREA LATE THIS AFTERNOON AND EARLY THIS EVENING...AS A COLD FRONT MOVES TOWARD THE AREA. SOME OF THE STORMS WILL BE SEVERE. DAMAGING WIND GUSTS IN EXCESS OF 60 MPH...AND LARGE HAIL GREATER THAN QUARTER SIZED...WILL BE THE PRIMARY THREATS. THE STORMS WILL ALSO PRODUCE INTENSE CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THROUGH ABOUT 8 PM. GEELHART
In the hours before
Local storm report, Aug 16, 3:41 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
341 PM CDT THU AUG 16 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM TSTM WND DMG PAWNEE 39.59N 89.58W
08/16/2012 SANGAMON IL EMERGENCY MNGR
2 POWER POLES SNAPPED ALONG 4TH STREET IN TOWN.
&&
JRPLocal storm report, Aug 16, 3:48 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
348 PM CDT THU AUG 16 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0336 PM TSTM WND DMG WINDSOR 39.44N 88.60W
08/16/2012 SHELBY IL CO-OP OBSERVER
NUMEROUS TREE LIMBS DOWN AND 2 FOOT DIAMETER TREE DOWN IN
TOWN. NUMEROUS ROADS BLOCKED BY LIMBS
&&
JRPLocal storm report, Aug 16, 4:01 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
401 PM CDT THU AUG 16 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0332 PM TSTM WND DMG PANA 39.39N 89.08W
08/16/2012 CHRISTIAN IL TRAINED SPOTTER
12 TO 18 INCH TREES DOWN AND NUMEROUS POWER LINES DOWN
ACROSS CITY.
&&
JRPLocal storm report, Aug 16, 4:10 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
410 PM CDT THU AUG 16 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HEAVY RAIN MORRISONVILLE 39.42N 89.46W
08/16/2012 M1.13 INCH CHRISTIAN IL CO-OP OBSERVER
ONE HOUR RAINFALL TOTAL
&&
JRPLocal storm report, Aug 16, 4:12 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
412 PM CDT THU AUG 16 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0401 PM TSTM WND GST COLES COUNTY AIRPORT 39.48N 88.28W
08/16/2012 M63 MPH COLES IL ASOS
&&
JRPLocal storm report, Aug 16, 4:26 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
426 PM CDT THU AUG 16 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM TSTM WND DMG PANA 39.39N 89.08W
08/16/2012 CHRISTIAN IL MESONET
WIDESPREAD TREES DOWN ACROSS TOWN AND RURAL AREAS AROUND
PANA...RANGING FROM LARGE TREES AND SMALL BRANCHES.
&&
JRPThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 16, 8:26 AM CDT | Special Weather Statement | ILX | McLean, Tazewell, Woodford | 64 min |
| Aug 16, 9:27 AM CDT | Special Weather Statement | ILX | DeWitt, Logan, McLean | 63 min |
| Aug 16, 11:38 AM CDT | Severe Thunderstorm Warning | ILX | McLean, Woodford | 67 min |
| Aug 16, 11:49 AM CDT | Severe Thunderstorm Warning | ILX | McLean, Tazewell, Woodford | 56 min |
| Aug 16, 1:39 PM CDT | Severe Thunderstorm Warning | ILX | McLean, Tazewell | 42 min |
| Aug 16, 2:06 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Douglas, Edgar, Vermilion | 54 min |
| Aug 16, 2:15 PM CDT | Special Weather Statement | ILX | Christian, Sangamon | 60 min |
| Aug 16, 2:58 PM CDT | Severe Thunderstorm Warning | ILX | Christian | 50 min |
| Aug 16, 3:15 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Coles, Cumberland, Douglas, Macon, Moultrie and 2 more | 60 min |
| Aug 16, 3:29 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Edgar, Vermilion | 61 min |
| Aug 16, 3:41 PM CDT | Tornado Warning | ILX | Coles, Cumberland, Moultrie, Shelby | 37 min |
| Aug 16, 3:45 PM CDT | Severe Thunderstorm Warning | ILX | Cumberland, Effingham, Jasper, Shelby | 60 min |
| Aug 16, 3:57 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Coles, Cumberland, Douglas, Edgar | 63 min |
| Aug 16, 3:59 PM CDT | Tornado Warning | ILX | Clay, Cumberland, Effingham, Jasper | 46 min |
| Aug 16, 4:01 PM CDT | Tornado Warning | ILX | Clark, Coles, Cumberland, Edgar | 35 min |
| Aug 16, 4:43 PM CDT | Severe Thunderstorm Warning | ILX | Cumberland, Jasper | 17 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.